You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Numerical Classification of the Canadian Species of the Genus aedes (Diptera: Culicidae)
C. C. Steward
Vol. 17, No. 4 (Dec., 1968), pp. 426-437
Stable URL: http://www.jstor.org/stable/2412041
Page Count: 12
Preview not available
The relationships of 42 Canadian species of the mosquito genus Aedes were investigated by numerotaxonomic techniques, using the method of matching coefficients. Good agreement with conventional taxonomic arrangements was found when (1) adult mosquitoes and (2) adults and larvae together were considered, but with (3) larvae alone, the agreement was unsatisfactory. The prospects of numerical methods in taxonomy are briefly considered.
Systematic Zoology © 1968 Oxford University Press